一覧に戻る

タイトル
  • en Duality of Singular Paths for (2,3,5)-Distributions
作成者

en Ishikawa, Goo

en Kitagawa, Yumiko

en Yukuno, Wataru

アクセス権open access
アクセス権URIhttp://purl.org/coar/access_right/c_abf2
権利情報
    • en The final publication is available at Springer via http://dx.doi.org/10.1007/s10883-014-9216-9.
主題
  • Other en Singular control
  • Other en Cartan prolongation
  • Other en Cone structure
  • NDC 410
出版者en Springer/Prenum Publishers
日付 Issued 2015-04-01
言語eng
資源タイプjournal article
出版タイプAM
資源識別子 HDL http://hdl.handle.net/2115/61071
関連
  • isVersionOf DOI https://doi.org/10.1007/s10883-014-9216-9
収録誌情報
    • PISSN 1079-2724
    • EISSN 1573-8698
    • en Journal of dynamical and control systems
    21(2), 155-171
ファイル
コンテンツ更新日時2017-10-15T15:00:00Z